Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Silva

From: Nanda72 - 45 weeks 3 days ago

I have had papillary cancer 2 years ago. I have been on different Armour dosages. However I have been on Armour 90 and my TSH test in November came back high as opposed to previous tests. I told my doctor I was not sleeping at night for a while and nothing was done to my medication. So I took it upon myself to cut the pill in half and see how I would feel. That's when I went to do blood test and it changed. She than put me on a 75 mg but something called np (generic perhaps). The TSH came back higher. She wants to switch me to syntroid now the generic kind since my insurance doesn't cover the brand name. I am a mess and don't know what to do:) please help

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU